# SDR UPS03241336

- Difficulty date: September 24, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- Aircraft time: 43,815 hours, 43,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 65C3320226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP RIGHT FUSELAGE TO WING SUPPORT FITTING IS CRACKED AT STA 760.95 AT RBL 70.5.  REMOVED AND REPLACED FITTING IAW DWG 65C33202 AND SRM 51-30-02.
